MAUDE Adverse Event Report: TORNIER INC AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 15DIA; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 15DIA; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS742504
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw disengaged.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Correction: d9 -product available to stryker.The reported event was not confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the screw disengaged.

Brand Name
AEQUALIS FLEX REVIVE PROXIMAL BODY TRIAL 15DIA
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22441674
Report Number0001649390-2025-00485
Device Sequence Number7488387
Product Code HSD
UDI-Device Identifier00846832068845
UDI-Public00846832068845
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberARS742504
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown